# SDR CALA2015060400476

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 43,512 hours, 3,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W83218
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN FOUND GOUGE BETWEEN STATION 228 - 236, RBL 3 - RBL 20.  REPAIRED IAW SRM 53-00-01 REPAIR 7 FIG 202.
